# SDR RAIA960717

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 7,761 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7330 - RIGHT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE ADJUSTED THE RIGHT TORQUE SIGNAL CONDITIONER.  PERFORMED GROUND RUNS.  (X)
